JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 1
January-2018
eISSN: 2349-5162

Unique Identifier

JETIR1801229

Page Number

1218-1223

Share This Article


Title

A Novel Queueing Network Model for MANETs to enhance QoS

ISSN

2349-5162

Cite This Article

"A Novel Queueing Network Model for MANETs to enhance QoS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 1, page no.1218-1223, January-2018, Available :http://www.jetir.org/papers/JETIR1801229.pdf

Abstract

Despite the long history of ad hoc networking, there are still quite a number of problems that are open. Particularly among ad hoc networks designed for the military, scalability is one of the most important open problems. Scalability in ad hoc networks can be broadly defined as whether the network is able to provide an acceptable level of service to packets even.in the presence of a large number of nodes in the network. In this context, this paper establishes a markovian queueing model for multiple mobile nodes so as to determine the average waiting time and network utilization of the network.

Key Words

Mobile Ad hoc Network (MANET), Queueing theoretic approach, Performance Analysis, Average Waiting Time.

Cite This Article

"A Novel Queueing Network Model for MANETs to enhance QoS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1218-1223, January-2018, Available at : http://www.jetir.org/papers/JETIR1801229.pdf

Publication Details

Published Paper ID: JETIR1801229
Registration ID: 302549
Published In: Volume 5 | Issue 1 | Year January-2018
DOI (Digital Object Identifier):
Page No: 1218-1223
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"A Novel Queueing Network Model for MANETs to enhance QoS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1218-1223, January-2018, Available at : http://www.jetir.org/papers/JETIR1801229.pdf




Preview This Article


Downlaod

Click here for Article Preview